# SDR SWIA202163047

- Difficulty date: November 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON ANGLE AT FS621 AT APPROXIMATELY LBL32.     (C-CHECK RO 12/04/2021)    *CORROSION ON ANGLE AT FS621 AT APPROXIMATELY LBL32. REO 601R-53-61-117 REV. -E DATED 2018-01-15  ,CRJ-200-SRM 51-42-06, AND CRJ-200-SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY AND LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
